# SDR FDEA201409042456

- Difficulty date: September 4, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103029
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1520 STRINGER 21L FRAME INBD FLANGE DENTED.  NO DENTS ALLOWED ON FREE FLANGE PER SRM 53-00-07, FIG. 101,   FOUND OUT OF LIMITS PER SRM B757 53-00-07, FIG 101.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND B757 DRAWING 146N1017, S26L - S26R.      MAJOR REPAIR
